# SDR 08FDEA00275

- Difficulty date: January 25, 2008
- Submitted: January 25, 2008
- Operation: Air carrier
- Aircraft: N685FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 803
- Aircraft time: 12,783 hours, 6,993 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: A54612406601
- Condition: Corroded
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FWD MOUNT FITTING AFT UPPER I/B AND O/B HOLES HAVE A 2.5 SQ INCH AREA OF CORROSION EACH AT RECESS DIAMETERS AND AROUND UPPER SURFACE WORKED LEVEL 1 CORROSION ON NR 1 ENGINE FWD MOUNT HOLES AND REMOVED   CORROSION AND REPAIRED IAW FED-EX EA NR  6-5450-118038, RELEASE DATE 4 JANUARY 2008.
